MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 60IN 2 S/A TP-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 60IN 2 S/A TP-1; SUTURE, SURGICAL, ABSORBABLE
Model Number D7190
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Summary: representative samples were received for evaluation.This product code is double armed.During the visual inspection of samples, no defects were found on the package.The samples were opened, and swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were observed.A functional test was performed, and the pull force was above the minimum requirements.Additionally, the tensile strength force was above the minimum requirement.Per the conditions of the sample received, no performance pull off suture needle was found, and the tested sample met the finished goods requirements.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure in 2020 and the suture was used.It was reported when passing through tissue the suture separated at the swage.Another like suture was used.There were no patient consequences reported.

Brand Name
PDSII VIO 60IN 2 S/A TP-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9619633
Report Number2210968-2020-00613
Device Sequence Number11287809
Product Code NEW
UDI-Device Identifier10705031027350
UDI-Public10705031027350
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberD7190
Device Catalogue NumberD7190
Device Lot NumberPAZ177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2020
Initial Report FDA Received Date01/22/2020
Patient Sequence Number1